# SDR AALA202507142738

- Difficulty date: July 1, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 43,573 hours, 18,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109114
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT VACUUM WASTE TANK ENCLOSURE SUPPORT BRACKET AT BS 867. REPLACED BRACKET PER AARD 51-00-05-1.
